# SDR SROM2011004

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69353526
- Condition: Cracked
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CRACKED STRINGER CLIP AT BS 907 S-9R IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011, SECTION 51-30-2, PAGE 5, CH 7 AND 51-10-1, PAGE 9 CH 7.  REFERENCE NON-ROUTINE WORK ORDER NR 1014192, DATED 25 JUNE 2011.
